MAUDE Adverse Event Report: SIMPLIVIA HEALTHCARE LTD. CHEMFORT; ONGUARD2 BAG ADAPTOR SP

SIMPLIVIA HEALTHCARE LTD. CHEMFORT; ONGUARD2 BAG ADAPTOR SP
Catalog Number 412143
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
We are notifying you that we have received one complaint, (b)(4) from our customer regarding your product.Spike port adaptor leakage; spike loose.Material-412166.Batch-ubr522.No sample.(b)(4).Customer (b)(4), (b)(6) outpatient pharmacy.When did the failure occur: during therapy.Reason of complaint: iv spike, (b)(4), came out when assessing secure connection on abraxane, med spilled on pump and floor.Cleaned spill and notified pharmacy that a new bag was needed.Noted.Based on dispense preparation images, appears that onguard2 bag adaptor was fully pushed into bag port though angles make it difficult to confirm with certainty.Response expected by: customer; complaint receiver.Attached information: others.Products related to complaint.Manufacturer of disposable: simplivia.Article / batch: 412166/ubr522.Manufacturer of drug: american regent, inc.Ndc 0517-4300-01.Article / batch: albumin bound paclitaxel150mg, exp 07/27/lot 90038f0021.Others: icu medical.Article / batch: 100ml empty bag/list no.7951-23.Patient injury-no.Attached information- (b)(4) registration form customer complaint picture, no sample.

Brand Name
CHEMFORT
Common Device Name
ONGUARD2 BAG ADAPTOR SP
Manufacturer (Section D)
SIMPLIVIA HEALTHCARE LTD.
eli horovitz 1
north industrial zone
kiryat shmona, hazafon 11018 01
IS  1101801
Manufacturer (Section G)
SIMPLIVIA HEALTHCARE LTD
eli horovitz 1
kiryat shmona, 11018 01
IS   1101801
Manufacturer Contact
shay shaham
eli horovitz 1
north industrial zone
kiryat shmona, hatzafon 11018-01
IS   1101801
MDR Report Key24232549
Report Number9611423-2026-00005
Device Sequence Number15758199
Product Code ONB
UDI-Device Identifier37290115921435
UDI-Public37290115921435
Combination Product (Y/N)N
PMA/510(K) Number
K192866
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number412143
Device Lot NumberUBR522
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2025
Initial Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown